# SDR MWEA99757

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047501
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATCH ITEM 3038 REPAIR LT AILERION CONTROL TAB, ORIGINAL REPAIR ACCOMPLISHED CORRECTLY.  MTC REMOVED TAGGED AILERON.  REMOVED DAMAGED AREA THEN FABRICATED AND INSTALLED DOUBLER.
